# SDR SWIA2018092845099

- Difficulty date: September 28, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 36,042 hours, 32,082 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE ON GEAR RETRACTION ON DEPARTURE. RETURNED TO FIELD. (FLT#2626) FO: 09/28/2018 CLOSED REMOVED AND REPLACED THE NLG DOOR SELECTOR VALVE IAW AMM. OPS AND LEAK CHECK GOOD.
